# SDR 7C7A2022120500032

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 22281501B
- Part serial: 255
- Condition: Faulted
- Part time: 48,774 hours, 56,393 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT DATA RECORDER CAUTION LIGHT ILLUMINATED PRIOR TO TAKE OFF.
